# SDR SWIA2020012147861

- Difficulty date: December 5, 2019
- Submitted: January 21, 2020
- Operation: Air carrier
- Aircraft: N455CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7592
- Aircraft time: 36,027 hours, 34,090 cycles
- System (JASC): 5751 · Ailerons
- Part: Panel
- Condition: Chafed
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 599BB IS CHAFFED        (C-CHECK)   RO:1/17/2020REMOVED AND REPLACED THE LH AILERON LOWER L/E PANEL 599BB REF CRJ200 SRM AND CRJ200 SRM.
